MAUDE Adverse Event Report: BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INJECTOR LUER LOCK N35C MULTIPACK; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515005
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It is reported leakage.Event description: this is a complaint about leaking injector section.Leakage from the injector part was observed during preparation.Requested confirmation if it was a product or technique problem.No patient harm.
 
Additional Manufacturer Narrative
H11 -a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one injector assembled with a syringe was provided for investigation.The product was visually inspected, no damage or defects were observed within the device or device components that could have contributed to the reported leak.Functional testing was performed in attempt to recreate the reported event.During these evaluations, liquid moved from the syringe through the injector without issue, and no leakage from the injector or any of the connected components was observed.A device history review was performed for reported lot 2410007, no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported event.Based on our quality team's investigation and given no leakage was identified within the returned product, a root cause cannot be established at this time.Complaints received for this device and the reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
INJECTOR LUER LOCK N35C MULTIPACK
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22631062
Report Number3003152976-2025-00397
Device Sequence Number7994389
Product Code ONB
UDI-Device Identifier00382905150050
UDI-Public(01)00382905150050(11)241018(17)270331(10)2410007
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515005
Device Lot Number2410007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown